Re: [MOL] from Chris [00967] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] from Chris



In a message dated 12/30/2000 10:59:49 PM Eastern Standard Time, 
lumber2@rainbowtel.net writes:

> Isn't it wonderful that something as simple as taking him off a medication
>  stopped the pain.That's great Chris. Are they going to try to find another
>  med to substitute for the thalidomide or just forget it?       Pat Kimmi
I don't know what the next move is, only that he needs 1-2 more chemos yet.  
I did have some suspicion that it might be the thalidomide (he's been on it 
over 6 mos.) when it affected his feet so badly.  That's what it did to 
fetuses - restricted blood flow to extremnities which is why they were born 
with leg and arm defects.
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------